Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 07-19-2012, 04:25 PM   #11
mcpforever's Avatar
mcpforever
Registered Users
seller
 
Join Date: Aug 2007
Location: Bama
Posts: 11,738
My Mood:
Re: Azithromycin Reaction?

It does sound like night terrors and he's the right age to have them. They could be related to the fever/sickness as night terrors are often related to stress/being overly tired. In some of the night terror threads around here, I've noticed that dye (don't recall which one) can cause them for some children. Moms got rid of the dye and the night terrors stopped as well. So it could very well be the dye in the antibiotic as opposed to the antibiotic itself.
__________________
Melissa-Wife, mother to DS 4/02 and DD 4/07, DS 7/08 DD 7/13
ISO: my lost shaker of salt
mcpforever is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.